WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorAnodontia (Euanodontia) hawaiensis (Dall, Bartsch & Rehder, 1938) 
AphiaID: 464082

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorMollusca (Phylum) > Checked: verified by a taxonomic editorBivalvia (Class) > Checked: verified by a taxonomic editorHeterodonta (Subclass) > Checked: verified by a taxonomic editorEuheterodonta (Infraclass) > Checked: verified by a taxonomic editorLucinoida (Order) > Checked: verified by a taxonomic editorLucinoidea (Superfamily) > Checked: verified by a taxonomic editorLucinidae (Family) > Checked: verified by a taxonomic editorAnodontia (Genus) > Checked: verified by a taxonomic editorAnodontia (Euanodontia) (Subgenus)
Status Unaccepted: synonym, or anything that is not accepted unaccepted
Accepted name  Checked: verified by a taxonomic editorEuanodontia hawaiensis (Dall, Bartsch & Rehder, 1938)
Rank Species
Parent Checked: verified by a taxonomic editorAnodontia (Euanodontia) Taylor & Glover, 2005 accepted as Checked: verified by a taxonomic editorEuanodontia Taylor & Glover, 2005
Sources 
redescription Glover E.A. & Taylor J.D. (2007). Diversity of chemosymbiotic bivalves on coral reefs: Lucinidae (Mollusca, Bivalvia) of New Caledonia and Lifou Zoosystema 29(1): 109-181, available online at http://www.mnhn.fr/museum/front/medias/publication/9910_z07n1a4.pdf [details]

[show all]
Environment marine
Link Unreviewed: has not been verified by a taxonomic editorTo Encyclopedia of Life 
LSID urn:lsid:marinespecies.org:taxname:464082
Taxonomic
Edit history
 
Date   action   by
2010-03-06 07:04:47Z  created  Taylor, John
2013-02-01 20:32:46Z  changed  Bouchet, Philippe
2013-02-11 16:35:08Z  changed  Bouchet, Philippe
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Bouchet, P.; Taylor, J. (2014). Anodontia (Euanodontia) hawaiensis (Dall, Bartsch & Rehder, 1938). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=464082 on 2014-04-19
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License